Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 292740, 16 pages
http://dx.doi.org/10.1155/2012/292740
Research Article

A Generalization of Itô's Formula and the Stability of Stochastic Volterra Integral Equations

Department of Mathematics, Harbin Institute of Technology (Weihai), Weihai 264209, China

Received 17 May 2012; Accepted 12 July 2012

Academic Editor: Yansheng Liu

Copyright © 2012 Wenxue Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. X. Mao, Stochastic Differential Equations and Their Applications, Horwood Publishing Series in Mathematics & Applications, Horwood Publishing Limited, Chichester, UK, 1997.
  2. O. Bernt, Stochastic Differential Equations, Springer, 6th edition, 2006.
  3. T. C. Gard, Introduction to Stochastic Differential Equations, Marcel Dekker, New York, NY, USA, 1988.
  4. A. Friedman, Stochastic Differential Equations and Applications, vol. 1, Academic Press, 1975.
  5. H. Huang, D. Ho, and J. Lam, “Stochastic stability analysis of fuzzy Hopfield neural networks with timevarying delays,” IEEE Transactions on Circuits and Systems II-Express Briefs, vol. 52, pp. 251–255, 2005. View at Publisher · View at Google Scholar
  6. C. Li, L. Chen, and K. Aihara, “Stochastic synchronization of genetic oscillator networks,” BMC Systems Biology, vol. 1, article 6, 2007. View at Google Scholar
  7. W. Zhang and L. Wang, “Robust stochastic stability analysis for uncertain neutral-type delayed neural networks driven by Wiener process,” Journal of Applied Mathematics, Article ID 829594, 12 pages, 2012. View at Publisher · View at Google Scholar
  8. W. Li, H. Su, and K. Wang, “Global stability analysis for stochastic coupled systems on networks,” Automatica, vol. 47, no. 1, pp. 215–220, 2011. View at Publisher · View at Google Scholar
  9. W. Li, H. Su, D. Wei, and K. Wang, “Global stability of coupled nonlinear systems with Markovian switching,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, pp. 2609–2616, 2012. View at Publisher · View at Google Scholar
  10. M. Xue, S. Zhou, and S. Hu, “Stability of nonlinear neutral stochastic functional differential equations,” Journal of Applied Mathematics, vol. 2010, Article ID 425762, 26 pages, 2010. View at Publisher · View at Google Scholar
  11. X. Li, A. Gray, D. Jiang, and X. Mao, “Sufficient and necessary conditions of stochastic permanence and extinction for stochastic logistic populations under regime switching,” Journal of Mathematical Analysis and Applications, vol. 376, no. 1, pp. 11–28, 2011. View at Publisher · View at Google Scholar
  12. X. Li, D. Jiang, and X. Mao, “Population dynamical behavior of Lotka-Volterra system under regime switching,” Journal of Computational and Applied Mathematics, vol. 232, no. 2, pp. 427–448, 2009. View at Publisher · View at Google Scholar
  13. M. Liu and K. Wang, “Persistence and extinction of a stochastic single-specie model under regime switching in a polluted environment,” Journal of Theoretical Biology, vol. 264, pp. 934–944, 2010. View at Google Scholar
  14. M. Liu and K. Wang, “Persistence and extinction in stochastic non-autonomous logistic systems,” Journal of Mathematical Analysis and Applications, vol. 375, no. 2, pp. 443–457, 2011. View at Publisher · View at Google Scholar
  15. E. Pardoux and P. Protter, “Stochastic Volterra equations with anticipating coefficients,” The Annals of Probability, vol. 18, no. 4, pp. 1635–1655, 1990. View at Google Scholar
  16. M. A. Berger and V. J. Mizel, “Volterra equations with Itô integrals. I,” Journal of Integral Equations, vol. 2, no. 3, pp. 187–245, 1980. View at Google Scholar
  17. E. Pardoux and P. Protter, “Stochastic Volterra equations with anticipating coefficients,” The Annals of Probability, vol. 18, no. 4, pp. 1635–1655, 1990. View at Google Scholar